Posted by g_g_g_unit on June 19, 2012, at 21:31:51
In reply to Re: Another question for SLS, posted by SLS on June 19, 2012, at 9:37:32
> > Since raising to 60mg, I've been experiencing pretty bad muscle weakness. It's not incapacitating to the point where I can't do stuff around the house etc., but things like climbing stairs are difficult and any lifting is out of the question. I'm also unable to exercise (even go for a walk, really).
> I have found that this stuff can be a transient with Parnate. I am guessing that it is sometimes due to an exaggeration of depressive symptomatology, including dysautonomia. In other words, the fatigue, breathlessness, and weakness that are often symptoms of depression are being amplified temporarily. I think this phenomenon can be a prelude to an antidepressant response. I can't make any promises, of course.
Okay, was just worried it meant I'd hit too-high-a-dose or something. The fatigue is unnaturally bad, and reminds me of the leaden paralysis I experienced while depressed.
> Is there any teeth-clenching, dry mouth, blurred vision, or palpitations?
I have blurred vision at times and a dry mouth, yeah.
> I'm doing pretty well - thanks. :-)
> I spent the last week tweaking my dosage of prazosin. I am satisfied that it is now optimized. I might attempt to accelerate my rate of recovery by adding memantine 20 mg or Topamax 100 mg. I would need to titrate these drugs slowly in order to avoid the appearance of cognitive side effects.
Good luck with that!